Journal of Okayama Medical Association
Published by Okayama Medical Association

<Availability>
Full-text articles are available 3 years after publication.

Dilantin(Aleviatin)使用中に発症した再生不良性貧血の一剖検例

中川 昌壮 岡山大学医学部第一内科教室
西村 惇 岡山大学医学部第一内科教室
小河 博之 岡山大学医学部妹尾病理学教室
Thumnail 72_2145.pdf 2.43 MB
抄録
The authors report a case of hypoplastic anemia which suddenly attacked a female, age 23, under the treatment with Dilantin (Aleviatin), an anticonvulsant and drove her to death three weeks after the onset of the disease in spite of various therapies. The chief complaints were a high fever, subcutaneous and gingival bleeding and pharyngealgia. On admission severe hyperchromic anemia, severe leukopenia with lymphocytosis (95%), thrombopenia, hemorrhagic diathesis, angina and typical myelogram were noticed. At autopsy the bone marrow showed hypoplasia and maturation arrest. It is emphasized that the single treatment with Dilantin may produce severe hematopoietic disturbance such as hypoplastic anemia that have not been reported.
ISSN
0030-1558
NCID
AN00032489